International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 2, Pages 103-109
doi:10.1155/S0161171201006512
The Abel-type transformations into Gw
Mulatu Lemma
and George Tessema
Savannah State University, Savannah 31404, GA, USA
Abstract
The Abel-type matrix Aα,t was introduced and studied as a mapping into ℓ by Lemma (1999). The purpose of this paper is to study these transformations as mappings into Gw. The necessary and sufficient conditions for Aα,t to be Gw-Gw are established. The strength of Aα,t in the Gw-Gw setting is investigated. Also, it is shown that Aα,t is translative in the Gw-Gw senses for certain sequences.